화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.52, No.6 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (25 articles)

3437 - 3462 NECESSARY CONDITIONS FOR A WEAK MINIMUM IN OPTIMAL CONTROL PROBLEMS WITH INTEGRAL EQUATIONS SUBJECT TO STATE AND MIXED CONSTRAINTS
Dmitruk AV, Osmolovskii NP
3463 - 3495 INERTIAL-SENSOR BIAS ESTIMATION FROM BRIGHTNESS/DEPTH IMAGES AND BASED ON SO(3)-INVARIANT INTEGRO/PARTIAL DIFFERENTIAL EQUATIONS ON THE UNIT SPHERE
Zarrouati-Vissiere N, Beauchard K, Rouchon P
3496 - 3516 STABILITY AND RECURRENCE OF REGIME-SWITCHING DIFFUSION PROCESSES
Shao JH, Xi FB
3517 - 3537 FORWARD BACKWARD SEMIMARTINGALE SYSTEMS FOR UTILITY MAXIMIZATION
Santacroce M, Trivellato B
3538 - 3555 A REFINEMENT OF THE GENERALIZED CHORDAL DISTANCE
Sasane A
3556 - 3591 MULTIPHASE SHAPE OPTIMIZATION PROBLEMS
Bucur D, Velichkov B
3592 - 3617 INFINITE-DIMENSIONAL PREDICTIVE CONTROL FOR HYPERBOLIC SYSTEMS
Pham VT, Georges D, Besancon G
3618 - 3638 GENERALIZING THE KYP LEMMA TO MULTIPLE FREQUENCY INTERVALS
Pipeleers G, Iwasaki T, Hara S
3639 - 3672 STABILITY AND OBSERVER DESIGN FOR LUR'E SYSTEMS WITH MULTIVALUED, NONMONOTONE, TIME-VARYING NONLINEARITIES AND STATE JUMPS
Tanwani A, Brogliato B, Prieur C
3673 - 3693 ON THE CONVEXITY OF THE VALUE FUNCTION FOR A CLASS OF NONCONVEX VARIATIONAL PROBLEMS: EXISTENCE AND OPTIMALITY CONDITIONS
Flores-Bazan F, Jourani A, Mastroeni G
3694 - 3721 CHARACTERIZATION AND IDENTIFICATION OF MATRIX FRACTION DESCRIPTIONS FOR LTI SYSTEMS
Mu BQ, Chen HF, Wang LY, Yin G
3722 - 3750 DEPENDENCE OF HIGH-FREQUENCY WAVES WITH RESPECT TO POTENTIALS
Dehman B, Ervedoza S
3751 - 3775 H-infinity OBSERVER-BASED CONTROL FOR DISCRETE-TIME ONE-SIDED LIPSCHITZ SYSTEMS WITH UNKNOWN INPUTS
Benallouch M, Boutayeb M, Trinh H
3776 - 3806 WELL POSEDNESS OF OPERATOR VALUED BACKWARD STOCHASTIC RICCATI EQUATIONS IN INFINITE DIMENSIONAL SPACES
Guatteri G, Tessitore G
3807 - 3832 A MULTIDIMENSIONAL STOCHASTIC SINGULAR CONTROL PROBLEM VIA DYNKIN GAME AND DIRICHLET FORM
Yang YP
3833 - 3853 OPTIMAL PREDICTION OF THE LAST-PASSAGE TIME OF A TRANSIENT DIFFUSION
Glover K, Hulley H
3854 - 3886 SINGULARLY PERTURBED MARKOV DECISION PROCESSES: A MULTIRESOLUTION ALGORITHM
Ho CP, Parpas P
3887 - 3916 SECOND-ORDER NECESSARY CONDITIONS IN PONTRYAGIN FORM FOR OPTIMAL CONTROL PROBLEMS
Bonnans JF, Dupuis X, Pfeiffer L
3917 - 3934 OUTER INVARIANCE ENTROPY FOR LINEAR SYSTEMS ON LIE GROUPS
Da Silva AJ
3935 - 3966 RISK-AVERSE CONTROL OF UNDISCOUNTED TRANSIENT MARKOV MODELS
Cavus O, Ruszczynski A
3967 - 4000 THE INTERNAL MODEL PRINCIPLE FOR SYSTEMS WITH UNBOUNDED CONTROL AND OBSERVATION
Paunonen L, Pohjolainen S
4001 - 4026 ON THE SOLVABILITY OF SOME ERGODIC CONTROL PROBLEMS IN R-d
Cirant M
4027 - 4056 CONTROLLABILITY OF THE LINEAR ONE-DIMENSIONAL WAVE EQUATION WITH INNER MOVING FORCES
Castro C, Cindea N, Munch A
4057 - 4081 RICCATI-BASED FEEDBACK CONTROL OF THE MONODOMAIN EQUATIONS WITH THE FITZHUGH-NAGUMO MODEL
Breiten T, Kunisch K
4082 - 4121 LINEAR QUADRATIC STOCHASTIC DIFFERENTIAL GAMES: OPEN-LOOP AND CLOSED-LOOP SADDLE POINTS
Sun JR, Yong JM